Discussions that mention norvasc

High & Low Blood Pressure board


I was just wondering what your experiences are with lightheadedness. My BP is around 150/90 and feel a constant sense of lightheadedness. It doesn't really get worse when I stand up, it's pretty much there all of the time.
I'm currently on 5 mg of Norvasc and have cut down on fats and salt. Hopefully this will rememdy the situation. I just hope I get some relief from the "woozy" feeling.
I was taking norvasc then switched to another brand due to $$$...The other brand caused me to feel lightheaded and woosy and then got worse. I was told it was an alergic reaction to the med. I am now on lisinopril and was taking my bp meds in the morning....around 2 hours later I would feel lightheaded and very woosy. I now take my bp med after lunch..I feel much better now with no light headed feeling. Also if you drink at night, beer, wine ect. this will cause light headed feeling after you take your meds in the morning. A mild lightheaded feeling I would not be to worried but on the other hand if it it gets to a point were its light headed to faint...that is an alergic reaction to the med. This information is what I had gone threw....BP med after BP med until you get the right one for you. Hope this helps